MAUDE Adverse Event Report: IMMUCOR GTI DIAGNOSTICS, INC. DONORSCREEN-HLA CLASS I AND CLASS II

IMMUCOR GTI DIAGNOSTICS, INC. DONORSCREEN-HLA CLASS I AND CLASS II
Catalog Number DSI+II
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Missing Value Reason (3192)
Date of Event 10/06/2016
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2016, msdts contacted technical support with a complaint ((b)(4)) for donorscreen class i/ii assay (dsi+ii).The bio-rad quickstep (9163600075) was performing a 90 sample run of donorscreen class i/ii and the system required only 1 bottle of diluted conjugate.Per the donorscreen instructions for use (ifu), when running < 88 samples, only one bottle is required.The customer was concerned with the validity of the runs.

Brand Name
DONORSCREEN-HLA CLASS I AND CLASS II
Common Device Name
DONORSCREEN-HLA CLASS I AND CLASS II
Manufacturer (Section D)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha WI 53186
MDR Report Key7711693
Report Number2183608-2018-00014
Device Sequence Number13654602
Product Code MZI
UDI-Device Identifier10888234500193
UDI-Public10888234500193
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK070045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue NumberDSI+II
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2016
Initial Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1